Controllability of switched DAEs: The single switch case

Markus G.-M. Ruppert, Stephan Trenn

Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademic

Abstract

We study controllability of switched DAEs and formulate a definition of controllability in the behavioral sense. In order to characterize controllability for switched DAEs we first present new characterizations of controllability of non-switched DAEs based on the Wong-sequences. Afterwards a first result concerning the single-switch case is presented. (? 2014 Wiley-VCH Verlag GmbH & Co. KGaA, Weinheim)
Original languageEnglish
Title of host publication85th Annual Meeting of the International Association of Applied Mathematics and Mechanics (GAMM), Erlangen 2014
EditorsP. Steinmann, G. Leugering
PublisherWiley
Pages15-18
Number of pages4
Volume14
Edition1
DOIs
Publication statusPublished - Dec-2014
Externally publishedYes
Event85th Annual Meeting of the International Association of Applied Mathematics and Mechanics (GAMM), Erlangen 2014 - Erlangen, Germany
Duration: 10-Mar-201414-Mar-2014

Publication series

NamePAMM
PublisherWiley-Blackwell
ISSN (Print)1617-7061

Conference

Conference85th Annual Meeting of the International Association of Applied Mathematics and Mechanics (GAMM), Erlangen 2014
CountryGermany
CityErlangen
Period10/03/201414/03/2014

Cite this